Xyrem and stomach issues- advise needed

Index Support Center Forums Treating Narcolepsy Xyrem and stomach issues- advise needed

This topic contains 2 replies, has 3 voices, and was last updated by WV_narcoleptic 2 weeks, 6 days ago. This post has been viewed 64 times

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #9291

    Pipsqueak
    Participant @pipsqueak

    Having experienced my first incidence of bed wetting last night (been on xyrem for 2 months),I may been overly sensitive to the potential risk in this situation…
    Does anybody know if it is safe to take xyrem if you have an upset stomach and diarrhea? Specifically, is there potential that I might (literally) sh*t the bed?
    Trying to weigh the risk of losing control of by bowels while sleeping versus the pain of working without xyrem sleep.

    #9293

    Eleuthero
    Participant @eleuthero

    I had to quit Xyrem due to high blood pressure, motor tremor, and anxiety. It can definitely cause urinary and/or fecal incontinence. Indeed, there’s hardly a side effect that it CAN’T cause. It definitely puts one to sleep but that sleep can often come with an overly high cost.

    Sleepyhead.

    #9296
    WV_narcoleptic
    WV_narcoleptic
    Participant @wv_narcoleptic

    What dose are you taking? Could it be too high?

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.